# SDR FDEA200907072510

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder
- Component part number: A54471500022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON RUDDER, THE RT LWR LIGHTENING PROTECTION PLATE DEBONDED. REPAIR PERFORMED BY REPLACEMENT OF PART, INSPECT THE AREA AND PERFORMED BONDING REPAIR IAW RAS/DAHAM/4027852/2009 ISS A, APPROVED BY EA 6-5540-129190.
